# SDR USAA2009032790708

- Difficulty date: March 27, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 58,570 hours, 36,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6546568519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - CORROSION ON STIFFENER CHANNEL AT BS 1016, BL 0.  REPAIRED STIFFENER CHANNEL AT BS 1016, BL 0 IAW B737 SRM 53-80-01.
